Top answers from doctors based on your search:
Disclaimer

getting rid of meth rash

A 42-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
This very serious.: You need to work with an addiction medicine, stop the meth and be evaluated by a dermatologist.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 37-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Do not do meth: Itchy rash is the least of the damage you are doing to yourself. Get off meth! For good health - Have a diet rich in fresh vegetables, fruits, whole g ... Read More
A 37-year-old male asked:
Dr. Joan Kinlan
51 years experience Psychiatry
No: Sorry it doesn't help the level of meth at all but might be a relaxing thing to do.
1
1 thank
A 22-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
No: The antibiotics do nothing with the meth. It is metabolized separately from the antibiotics and will eventually disappear from the body over time.Spec ... Read More
A female asked:
Dr. Marybeth Lambe
44 years experience Travel Medicine
Prescription Rx: First get diagnosed properly. Sometimes what we think we have, masquerades as something else. With scabies, the longer you wait, the longer you itch! ... Read More
4
4 thanks
A male asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Meth odor: Go back to basics; Abstain !
A 46-year-old member asked:
Dr. Douglas Bey
56 years experience Psychiatry
No: There r meds that may help a little but we dont have an "addiction no more" pill.
1
1 thank
A 37-year-old female asked:
Dr. Marvin Den
44 years experience Internal Medicine
Vitamins: Would start on vitamin supplements especially b-complex.
1
1 thank
A 16-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Need more history: It is hard to tell based on the scanty history given. Have you been using a new skin lotion, soap (esp. strongly scented) laundry detergent, suppleme ... Read More
A female asked:
Dr. Ed Friedlander
43 years experience Pathology
Maybe: This is probably cholinergic urticaria. It may or may not regress now that you are off meth. Be glad this is the worst that happened.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month